Semi-automorphisms of transformation semigroups

Robert P. Sullivan

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 4, page 548-554
  • ISSN: 0011-4642

How to cite

top

Sullivan, Robert P.. "Semi-automorphisms of transformation semigroups." Czechoslovak Mathematical Journal 33.4 (1983): 548-554. <http://eudml.org/doc/13415>.

@article{Sullivan1983,
author = {Sullivan, Robert P.},
journal = {Czechoslovak Mathematical Journal},
keywords = {historical; semi-automorphisms; transformation semigroups; partial transformations; 2-transitive inverse subsemigroup; full symmetric inverse semigroup; inner automorphism; half-automorphism},
language = {eng},
number = {4},
pages = {548-554},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Semi-automorphisms of transformation semigroups},
url = {http://eudml.org/doc/13415},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Sullivan, Robert P.
TI - Semi-automorphisms of transformation semigroups
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 4
SP - 548
EP - 554
LA - eng
KW - historical; semi-automorphisms; transformation semigroups; partial transformations; 2-transitive inverse subsemigroup; full symmetric inverse semigroup; inner automorphism; half-automorphism
UR - http://eudml.org/doc/13415
ER -

References

top
  1. G. Ancochea, 10.2307/1969221, Ann. of Math., 48 (1947) 147-153. (1947) Zbl0029.10703MR0018642DOI10.2307/1969221
  2. L. Childs, A Concrete Introduction to Higher Algebra, Springer-Verlag, 1979. (1979) Zbl0397.00002MR0520728
  3. A. H. Clifford, G. B. Preston, The Algebraic Theory of Semigroups, Math. Surveys, No. 7, Amer. Math. Soc., Providence, RI, Volume I (1961), Volume 2 (1967). (1961) Zbl0111.03403
  4. J. Dieudonné, On the automorphisms of the classical groups, Mem. Amer. Math. Soc., No. 2, 1951. (1951) Zbl0042.25603MR0045125
  5. F. Dinkines, 10.1090/S0002-9939-1951-0041140-8, Proc. Amer. Math. Soc., 2 (1951) 478-486. (1951) Zbl0042.25404MR0041140DOI10.1090/S0002-9939-1951-0041140-8
  6. A. E. Evseev, N. E. Podran, Semigroups of transformations generated by idempotents with given projection characteristics, Izv. Vyss. Ucebn. Zaved. Mat., 12 (103) 1970, 30-36. (1970) Zbl0668.20058MR0283106
  7. I. N. Herstein, M. F. Ruchte, 10.1090/S0002-9939-1958-0094395-4, Proc. Amer. Math. Soc., 9 (1958) 145-150. (1958) Zbl0080.01703MR0094395DOI10.1090/S0002-9939-1958-0094395-4
  8. J. M. Howie, The subsemigroup generated by the idempotents of a full transformation semigroup, J. London Math. Soc., 41 (1966) 707-716. (1966) Zbl0146.02903MR0219649
  9. Loo-Keng Hua, 10.1073/pnas.35.7.386, Proc Nat. Acad. Sci. U.S.A., 35 (1949) 386-389. (1949) Zbl0033.10402MR0029886DOI10.1073/pnas.35.7.386
  10. N. Jacobson, 10.2307/2372329, Amer. J. Math., 70 (1948) 317-326. (1948) Zbl0039.02801MR0024893DOI10.2307/2372329
  11. N. Jacobson, С. E. Rickart, 10.1090/S0002-9947-1950-0038335-X, Trans. Amer. Math. Soc., 69 (1950) 479-502. (1950) Zbl0039.26402MR0038335DOI10.1090/S0002-9947-1950-0038335-X
  12. N. Jacobson, Basic Algebra, I, W. H. Freeman and Co., 1974. (1974) Zbl0284.16001MR0356989
  13. I. Kaplansky, 10.1215/S0012-7094-47-01443-9, Duke Math. J., 14 (1947) 521-525. (1947) Zbl0029.24801MR0022209DOI10.1215/S0012-7094-47-01443-9
  14. K. D. Magill, 10.1017/S1446788700005115, I, J. Austral. Math. Soc., 7 (1967) 81-94. (1967) Zbl0163.17104MR0207875DOI10.1017/S1446788700005115
  15. W. R. Scott, 10.1090/S0002-9939-1957-0095890-3, Proc Amer. Math. Soc., 8 (1957) 1141- 1144. (1957) Zbl0080.24504MR0095890DOI10.1090/S0002-9939-1957-0095890-3
  16. W. R. Scott, Group Theory, Prentice-Hall, 1964. (1964) Zbl0126.04504MR0167513
  17. W. R. Scott, 10.1090/S0002-9939-1969-0241519-9, Proc. Amer. Math. Soc., 21 (1969) 711-713. (1969) Zbl0175.29902MR0241519DOI10.1090/S0002-9939-1969-0241519-9
  18. L. N. Sevrin, Semi-isomorphisms and lattice isomorphisms of semigroups with a cancellation law, Dokl. Akad. Nauk SSSR, 171 (1966) 296-298; translated as Sov. Math. Dokl., 7 (1966) 1491-1493. (1966) MR0210803
  19. L. N. Sevrin, Semi-isomorphisms of semigroups with cancellation law, Izv. Akad. Nauk SSSR, Ser. Mat. 31 (1967) 957-964. (1967) MR0238976
  20. R. P. Sullivan, 10.1017/S144678870002396X, J. Austral. Math. Soc., 20 (Series A) 1975, 77-84. (1975) Zbl0318.20042MR0372095DOI10.1017/S144678870002396X
  21. R. P. Sullivan, Automorphisms of injective transformation semigroups, (to appear). Zbl0507.20037MR0681416
  22. J. S. V. Symons, Automorphisms of transformation semigroups, Ph. D. Thesis, University of Western Australia, 1973. (1973) Zbl0326.20058
  23. M. Weinstein, Examples of Groups, Polygonal Pub. House, 1977. (1977) Zbl0359.20001MR0453847

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.